S.V.R.A

Hawk Performance Endurance Series

The Miami Historics

Homestead-Miami Speedway, Florida March 6-9, 2014

Road Course Configuration: 2.2 miles

S.V.R.A. SVRA Sprint Race Series

March 1, 2014

Wednesday, March 5

Official Schedule

2 00	< 00	D ' ' '
3:00pm-	–6:00pm	Registration
J.OOpin	O.OOpiii	regionation

5:00pm Facility Access (approximate time)

Thursday, March 6 (8-5)

8:00am—5:00pm Registration

7:15am Drivers' Meeting---Test Day Drivers-Media Center 8:00am—6:00pm Tech Inspection-Test Day participants plan Tech by 3:00pm. After 3pm, priority to 1st 4 Run Groups of Friday Schedule. Log Books by Appointment.

8:00am—5:00pm TEST DAY with 1 hour Lunch

<u>Friday, March 7</u> (9-5)

Trans Am

8:00am5:00pm	Registration		
7:00am-11:30am /	1:30pm-5:00pm Te	ch Inspection	
9:00am	Group 1,2,3,4	Practice	35min
9:35am	Group 10, 11	Practice	
10:10am	Group 7, 9	Practice	
10:45am	Group 5,6,8	Practice	

12:15am—1:30pm	LUNCH BREAK	
12:15am Mandatory	Driver Meeting-Media Center	
		35min

Practice

40min

1:30pm	Group 1,2,3,4	Qualifying I	
2:10pm	Group 10, 11	Qualifying 1	
2:50pm	Group 7, 9	Qualifying 1	
3:30pm	Group 5,6,8	Qualifying 1	
4:15pm	Trans Am	Practice	40min

5:00pm End of Activities

11:35am

Saturday, March 8 (9-5)

8:00am—3:00pm 8:00am—11:00am	0		20 :
9:00am 9:35am 10:10am 10:45am	Group 1,2,3,4 Group 10, 11 Group 7, 9 Group 5,6,8	Qualifying 2 Qualifying 2 Qualifying 2 Qualifying 2	30min
11:25am	Trans Am-TA	Oualifying	20min

Saturday continued

45pm LUNCH BR	EAK	
Trans Am-TA2	Qualifying	20min
Trans Am-TA3	Qualifying	20min
Group 1,2,3,4	Race 1	40min
Group 10, 11	Race 1	
Group 7, 9	Race 1	
Group 5,6,8	Race 1	
	Trans Am- TA2 Trans Am- TA3 Group 1,2,3,4 Group 10, 11 Group 7, 9	Trans Am-TA2 Qualifying Trans Am-TA3 Qualifying Group 1,2,3,4 Race 1 Group 10, 11 Race 1 Group 7,9 Race 1

(8:00-4:30)

5:30pm	SVRA Party-Champion's Club Tower T1
--------	-------------------------------------

Sunday, March 9

8:00am—12 no 8:00am8:15a	oon Registration m Hardship	Sign up req	uired
Anth	em		•
8:15am	Group 5,6,8	Race 2	30min
8:50am	Group 7, 9	Race 2	
9:25am	Group 10, 11	Race 2	
10:00am	Group 1,2,3,4	Race 2	
10:30am	Trans Am	Warm-up	20min

11:00pm12:30pm	All-Group End	luro	
All SVRA	Race Groups	90 minutes	2 pit stops

12:30—1:30pm	LUNCH BREAK
1:30pm	Trans Am Series TA2 Race Appx. 100 miles45 laps
2:50pm	Trans Am Series TA & TA3 Race Appx. 100 miles-45 laps
4:30pm	End of Track Activities

RACE & RUN GROUPS—Homestead-Miami

 SVRA Group
 1, 2, 3, 4

 SVRA Group
 5, 6, 8

 SVRA Group
 7, 9

 SVRA Group
 10, 11

 Trans Am Series

Note: some combined Groups will be split on the false grid for Practice and Qualifying Sessions.

Run Groups are Subject to Change based on Entries.